# SDR M3XA20240329003

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N513MT
- Make and model: Bell 407
- Aircraft serial: 54741
- Aircraft time: 2,714 hours, 11,372 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: UNKNOWN
- Condition: Fod
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING FOR SMOKE IN THE CABIN AFTER TURNING ON THE HEATER.  MECHANIC FOUND MEDICAL BAG IN FRONT OF HEATER OUTLET.  REMOVED BAG.  PERFORMED OPS CHECK RUN.  NO DISCREPANCY NOTED.   BIS
